# SDR FDEA201008042804

- Difficulty date: August 4, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 45,038 hours, 22,746 cycles
- Engine: Pwa JT9D3A
- System (JASC): 7520 · Engine Cooling System
- Part: Manifold
- Part number: 7110812
- Part serial: 707702
- Condition: Worn
- Location: Lt Bleed Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(1) ENGINE LPT TCC LT BLEED AIR CONNECTOR HAS A LOOSE BOLT.  R & R AND REINSTALLED THE NR 1 ENG LT TURBINE CASE COOLING MANIFOLD AND DUCT IAW A310-200 AMM 75-24-09-01.  LEAK CHECKED GOOD IAW AMM 71-00-00-5-03.
